MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC EPIDURAL CATHETERIZATION SET; ANESTHESIA CONDUCTION CATHETER

ARROW INTERNATIONAL LLC EPIDURAL CATHETERIZATION SET; ANESTHESIA CONDUCTION CATHETER
Model Number IPN046311
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 03/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Involved a female patient who was in maternity room.The lor syringe does not identify the loss of resistance during the procedure of insertion of the epidural catheter.With physiological saline, the syringe stiffened and resistance occured leading to a dural breach.Additional information: patient went home.A blood patch was applied and analgesics paracetamol plus ibuprofene.The device is not available for investigation.
 
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Involved a female patient who was in maternity room.The lor syringe does not identify the loss of resistance during the procedure of insertion of the epidural catheter.With physiological saline, the syringe stiffened and resistance occured leading to a dural breach.Additional information: patient went home.A blood patch was applied and analgesics paracetamol plus ibuprofen.The device is not available for investigation.
 
Additional Manufacturer Narrative
(b)(4).A device history record review was performed on the lor syringe with no relevant findings.A design history review was performed for part # kz-05501-002 as a part of this complaint investigation.There have been no material changes for this part during the last two years that could have led to this complaint.A corrective action is not required at this time as the root cause for this complaint investigation could not be determined based upon the information provided and without the actual sample.Complaint verification testing could not be performed as no sample was provided for analysis.A device history record review was performed on the lor syringe with no evidence to suggest a manufacturing related cause.Therefore, the potential cause of this complaint could not be determined based upon the information provided and without the sample.No further action is required at this time.

Brand Name
EPIDURAL CATHETERIZATION SET
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key13915357
Report Number3006425876-2022-00278
Device Sequence Number14550679
Product Code BSO
UDI-Device Identifier00801902029676
UDI-Public00801902029676
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberIPN046311
Device Catalogue NumberJC-05400-B
Device Lot Number71F21J1424
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2022
Supplement Date Received by Manufacturer04/26/2022
Initial Report FDA Received Date03/26/2022
Supplement Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown